# SDR SWIA2019061445984

- Difficulty date: May 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128  VERTICAL POST @ BL0 RH SIDE HAS AN INDICATION .1" LONG BY 55% FSH IN THE UPPER AFT RADIUS AT WL69. (C-CHECK) RO: 06/14/2019 . REMOVED AND REPLACED 409 +128 BL0 POST IAW REO AND SRM.
